Keith Johnson

Professor Emeritus


Email: johnson@mathstat.dal.ca
Phone: (902) 494-3598
Fax: (902) 494-5130
Mailing Address: 
Department of Mathematics & Statistics
Dalhousie University
6316 Coburg Road - PO BOX 15000
Halifax, Nova Scotia, Canada
B3H 4R2
 
Research Topics:
  • Number theory
  • Categories Algebra Topology-ATCAT
  • Algebra
  • Algebraic topology


Office Number:
Chase Room 313

Education:   PhD - Brandeis University 
  MSc - University of Toronto

Scholarly Interests: generalized cohomology theories, homotopy theory and integer valued polynomials.

Publications:

  • Johnson, K., 2013, p-orderings of non-commutative rings, proceedings of the American Mathematical Society, accepted for publication.
  • Evrard, S., Fares, Y., Johnson, K., 2013, Integer valued polynomials on lower triangular integer matrices, Monatshefte fur Mathematik, accepted for publication.
  • Fares, Y., Johnson, K., 2012 The characteristic sequence and p-orderings of the set of d-th powers of integers. Integers v.12 no. 5, pp. 865–876
  • Johnson, K.,2011, Super-additive sequences and algebras of polynomials, Proceedings of the American Mathematical Society, v. 139, pp. 3431–3443.
  • Johnson, K., 2009, Limits of characteristic sequences of integer-valued polynomials on homogeneous sets, Journal of Number Theory, v. 129, pp. 2933-2942.
  • Johnson, K. 2009, $P$-orderings of Finite Subsets of Dedekind Domains, Journal of Algebraic Combinatorics v. 30, pp. 233-253.
  • Clarke, F., Johnson,K. 2009, On the classifying ring for Abel formal group laws, Journal of Pure and Applied Algebra, v. 213, pp. 1290--1298.
  • Johnson,K., 2008, The invariant subalgebra and anti-invariant submodule of $K_*K_{(p)}$, Journal of $K$-theory,v. 1, pp. 123-145.

Personal site:  http://www.mathstat.dal.ca/~johnson/johnson.html